It is currently Mon Aug 21, 2017 11:55 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Sun Nov 17, 2013 6:39 pm 
Offline
New Poster
New Poster

Joined: Sun Nov 17, 2013 4:26 pm
Posts: 2
Hey, I don't know how much this would help for a heavier addict or for a different person, different drugs have different effects on different people. But I did some research one day when I was withdrawing and came across an over the counter medicine that is helpful for a handful of opiate withdrawal symptoms...It's an anti-diarrheal medicine called Loperamide..It has helped me with the hot and cold flashes and diarrhea of course, along with a few of the other symptoms. It doesn't help drastically of course, but it does make a difference. So, if you're wanting to quit suboxone or other opiates, and just suffer the withdrawals and sober up, I'd stock up on vitamins and supplements, gatorade or something with electrolytes (opiates deplete electrolytes in your body), and a big ass bottle of Loperamide. I hope this little tip helps...good luck everyone

Also, Exercise is probably the best thing you can do for helping withdrawal. Although it'd be hell exercising while withdrawing, when you exercise your body releases endorphins that are basically natural pain killers. These endorphins are actually some of the most powerful pain killers known to man, they're just released in such miniscule increments that it's not that noticeable. But, when you're opioid receptors are going insane withdrawing, those endorphins can help make a difference with the withdrawal effects...


Top
 Profile  
 
PostPosted: Thu Nov 21, 2013 1:11 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hey SR,

I just wanted to give you a friendly welcome to our little forum! I took a few minutes and read your other post introducing yourself, and I thought I would jump in on this one since you hadn't received a response here yet.

You have offered some great suggestions. Alot of us here have found Loperimide to be absolutely essential during wd. And the excercize tip is spot on. I for one have always found it almost impossible to make myself get up and actually do any excersize while in WD, even though I know it will help...it's kind of like taking that awful tasting medicine when you are a kid. You know it will make you feel better, but you would almost rather suffer through the symptoms than make yourself get up and move around. I usually wind up sitting around sweating, and pouting until the day slowly drags by and I can go to sleep. Blah...next time I will definitely plan it out better and try to stick to what I know will work!

Thanks so much for offering advice here, and I wish you the best of luck with your taper. Tiny gave you some good advice over there in your other thread. I hope you think about what she had to say. :D

Qhorsegal2

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 4 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group